# SDR HALA2023072700158

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 52,513 hours, 8,343 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 50,254 hours, 8,135 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Pump
- Part number: 7214003
- Part serial: 1971
- Condition: Faulty
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - NOTED FUEL DRIPPING FROM #1 ENG DRAIN MAST FUEL PUMP DRAIN. PERFORMED ENGINE RUN PER AMM 71-71-00-200-801-A. FUEL LEAK CONTINUES FROM #1 ENG FUEL PUMP DRAIN AFTER ENGINE SHUT DOWN. REMOVED AND REPLACED #1 ENG FUEL PUMP PER AMM 73-12-41-000-801-A AND 73-12-41-400-801-A. LEAK CHECK GOOD, ENG RUN PERFORMED ON #1 PER AMM 71-71-00-200-801-A. A/C OK FOR SVC.
